# SDR SWIA202304260001

- Difficulty date: April 20, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 38,715 hours, 38,351 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH PERMANENT REPAIR OF GOUGE DAMAGE TO CARGO DOOR OUTER SKIN UPPER EDGE BETWEEN FS589.00 - FS605.00 PER REO 601R-52-31-404. THIS IS CLASSIFIED AS A MAJOR REPAIR. FORM M-337 INITIATED. (FILED CLOSED)COMPLIED WITH PERMANENT REPAIR OF CARGO DOOR OUTER SKIN UPPER EDGE BETWEEN FS589.00 - FS605.00 PER REO 601R-52-31-404 REV -A DATED 2023-04-25.
